RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 4(256), Pages 115–180 (Mi umn2585)  

This article is cited in 13 scientific papers (total in 20 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (tenth meeting, 19–22 January 1987)




Full text: PDF file (4380 kB)


Citation: “Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (tenth meeting, 19–22 January 1987)”, Uspekhi Mat. Nauk, 42:4(256) (1987), 115–180

Citation in format AMSBIB
\Bibitem{1}
\paper Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (tenth meeting, 19--22 January~1987)
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 4(256)
\pages 115--180
\mathnet{http://mi.mathnet.ru/umn2585}


Linking options:
  • http://mi.mathnet.ru/eng/umn2585
  • http://mi.mathnet.ru/eng/umn/v42/i4/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bruno, “The normal form of a Hamiltonian system”, Russian Math. Surveys, 43:1 (1988), 25–66  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Russian Math. Surveys, 43:5 (1988), 121–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. B. Givental', “Twisted Picard–Lefschetz formulas”, Funct. Anal. Appl., 22:1 (1988), 10–18  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. É. Yu. Lerner, M. D. Missarov, “Scalar models of $p$-adic quantum field theory and hierarchical models”, Theoret. and Math. Phys., 78:2 (1989), 177–184  mathnet  crossref  mathscinet  isi
    6. G. P. Panasenko, “Multicomponent homogenization for processes in essentially nonhomogeneous structures”, Math. USSR-Sb., 69:1 (1991), 143–153  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. M. I. Vishik, M. Yu. Skvortsov, “Asymptotics of the elements of attractors corresponding to singularly perturbed parabolic equations”, Math. USSR-Sb., 74:2 (1993), 513–529  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. O. I. Mokhov, S. P. Novikov, A. K. Pogrebkov, “Irina Yakovlevna Dorfman (obituary)”, Russian Math. Surveys, 50:6 (1995), 1241–1246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. V. I. Arnol'd, “Topological problems of the theory of wave propagation”, Russian Math. Surveys, 51:1 (1996), 1–47  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. Yu. V. Chekanov, “Critical Points of Quasi-Functions and Generating Families of Legendrian Manifolds”, Funct. Anal. Appl., 30:2 (1996), 118–128  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    13. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    14. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    17. Yu. V. Pokornyi, V. L. Pryadiev, “Some problems of the qualitative Sturm–Liouville theory on a spatial network”, Russian Math. Surveys, 59:3 (2004), 515–552  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    19. M. G. Ivanov, “Formulation of quantum mechanics with dynamical time”, Proc. Steklov Inst. Math., 285 (2014), 145–156  mathnet  crossref  crossref  isi
    20. L. K. Zhapsarbayeva, B. E. Kanguzhin, M. N. Konyrkulzhayeva, “Self-adjoint restrictions of maximal operator on graph”, Ufa Math. J., 9:4 (2017), 35–43  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:370
    Full text:204
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018